Alert archive / California / Winter Storm Warnings in 2018
Winter Storm Warning 3, NWS Sacramento, CA
NWS Sacramento, CA issued this winter storm warning at Jan 23, 2018, 12:17 PM PST. It took effect at Jan 24, 2018, 12:00 PM PST. It was in force for 39 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2018, 12:17 PM PST (20:17 UTC)
- In effect from
- Jan 24, 2018, 12:00 PM PST
- Expired
- Jan 26, 2018, 3:00 AM PST
- In force
- 39 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
142 WWUS46 KSTO 232017 WSWSTO URGENT - WINTER WEATHER MESSAGE National Weather Service Sacramento CA 1217 PM PST Tue Jan 23 2018 ...Winter Storm Wednesday into Friday... .Pacific storm will bring periods of moderate to heavy snow and gusty wind to the mountains Wednesday afternoon into Friday. Heaviest snow and strongest wind expected Wednesday afternoon into Thursday morning. Hazardous winter driving is possible during this period with travel delays and chain controls likely. CAZ068-250030- /O.UPG.KSTO.WS.A.0004.180124T2000Z-180126T1800Z/ /O.NEW.KSTO.WS.W.0003.180124T2000Z-180126T1800Z/ Western Plumas County/Lassen Park- 1217 PM PST Tue Jan 23 2018 ...WINTER STORM WARNING IN EFFECT FROM NOON WEDNESDAY TO 10 AM PST FRIDAY ABOVE 4000 FEET... * WHAT...Heavy snow expected. Travel will be very difficult to impossible, including during the afternoon and evening commute on Wednesday. Damage to trees and power lines is possible. Total snow accumulations of 1 to 2 feet, with 3 feet near Lassen National Park. * WHERE...Western Plumas County/Lassen Park. * WHEN...Noon Wednesday to 10 AM Friday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. Wind gusts 40 to 60 mph possible over higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means there will be snow covered roads and limited visibilities. Travel is not recommended while the warning is in effect. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency.The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CAZ069-250030- /O.UPG.KSTO.WS.A.0004.180125T0000Z-180126T1800Z/ /O.NEW.KSTO.WS.W.0003.180124T2000Z-180126T1800Z/ West Slope Northern Sierra Nevada- 1217 PM PST Tue Jan 23 2018 ...WINTER STORM WARNING IN EFFECT FROM NOON WEDNESDAY TO 10 AM PST FRIDAY ABOVE 4000 FEET... * WHAT...Heavy snow expected. Travel will be very difficult to impossible, including during the afternoon and evening commute on Wednesday. Damage to trees and power lines is possible. Total snow accumulations of 1 to 2 feet. * WHERE...West Slope Northern Sierra Nevada including Interstate 80 and Highway 50. * WHEN...Noon Wednesday to 10 AM Friday. * ADDITIONAL DETAILS...Heavy snow rates approaching 2 inches per hour expected Wednesday afternoon into the evening hours along Interstate 80 and Highway 50. Be prepared for significant reductions in visibility at times. Wind gusts 40 to 60 mph possible over higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means there will be snow covered roads and limited visibilities. Travel is not recommended while the warning is in effect. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
6 follow-up statements
521 WWUS46 KSTO 232221 WSWSTO URGENT - WINTER WEATHER MESSAGE National Weather Service Sacramento CA 221 PM PST Tue Jan 23 2018 ...Winter Storm Wednesday into Friday... .Pacific storm will bring periods of moderate to heavy snow and gusty wind to the mountains Wednesday afternoon into Friday. Heaviest snow and strongest wind expected Wednesday afternoon into Thursday morning. Hazardous winter driving is possible during this period with travel delays and chain controls likely. CAZ068-069-250030- /O.CON.KSTO.WS.W.0003.180124T2000Z-180126T1800Z/ Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- 221 PM PST Tue Jan 23 2018 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO 10 AM PST FRIDAY ABOVE 4000 FEET... * WHAT...Heavy snow. Travel will be very difficult to impossible, especially during the afternoon and evening commute on Wednesday. Damage to trees and power lines is possible. Total snow accumulations of 1 to 2 feet, with 3 feet near Lassen National Park. * WHERE...Western Plumas County/Lassen Park. * WHEN...Noon Wednesday to 10 AM Friday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. Wind gusts 40 to 60 mph possible over higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means there will be snow covered roads and limited visibilities. Travel is not recommended while the warning is in effect. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency.The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CAZ013-014-063-250030- /O.NEW.KSTO.WW.Y.0004.180125T0000Z-180126T1800Z/ Shasta Lake Area / Northern Shasta County- Burney Basin / Eastern Shasta County- Mountains Southwestern Shasta County to Northern Lake County- 221 PM PST Tue Jan 23 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 10 AM PST FRIDAY ABOVE 2000 FEET... * WHAT...Snow. Plan on difficult travel conditions, especially during the evening commute on Thursday. Total snow accumulations of 4 to 6 inches, with localized amounts up to 15 inches over the mountain peaks. * WHERE...Shasta Lake Area / Northern Shasta County, Burney Basin/ Eastern Shasta County and Mountains Southwestern Shasta County to Northern Lake County. Snow levels will start around 4000 feet and fall to 2000 feet...locally down to 1500 feet Wednesday night into Friday. * WHEN...4 PM Wednesday to 10 AM Friday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
479 WWUS46 KSTO 241110 WSWSTO URGENT - WINTER WEATHER MESSAGE National Weather Service Sacramento CA 310 AM PST Wed Jan 24 2018 ...Winter Storm Wednesday into Friday... .Pacific storm will bring periods of moderate to heavy snow and gusty wind to the this Wednesday afternoon into Friday. Heaviest snow and strongest wind expected this evening into early Thursday morning and again late Thursday afternoon and evening. Hazardous winter driving is likely during this period with travel delays and chain controls. CAZ068-069-250000- /O.CON.KSTO.WS.W.0003.180124T2000Z-180126T1800Z/ Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- 310 AM PST Wed Jan 24 2018 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 AM PST FRIDAY ABOVE 3000 FEET... * WHAT...Heavy snow. Travel will be very difficult to impossible. Damage to trees and power lines is possible. Total snow accumulations of 1 to 2 feet with localized amounts up to 3 feet. * WHERE...Western Plumas County/Lassen Park and West Slope Northern Sierra Nevada. * WHEN...Noon today to 10 AM Friday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. Wind gusts 40 to 60 mph possible over higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means there will be snow covered roads and limited visibilities. Travel is not recommended while the warning is in effect. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency.The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CAZ064-066-250000- /O.EXB.KSTO.WW.Y.0004.180125T0000Z-180126T0200Z/ Clear Lake/Southern Lake County- Northeast Foothills/Sacramento Valley- 310 AM PST Wed Jan 24 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM PST THURSDAY ABOVE 2500 FEET... * WHAT...Snow. Plan on slippery road conditions. Total snow accumulations 4 to 6 inches with localized amounts up to 8 inches. * WHERE...Clear Lake/Southern Lake County and Northeast Foothills/Sacramento Valley. * WHEN...4 PM today to 6 PM Thursday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CAZ013-014-063-250000- /O.CON.KSTO.WW.Y.0004.180125T0000Z-180126T1800Z/ Shasta Lake Area / Northern Shasta County- Burney Basin / Eastern Shasta County- Mountains Southwestern Shasta County to Northern Lake County- 310 AM PST Wed Jan 24 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST FRIDAY ABOVE 2000 FEET... * WHAT...Snow. Plan on difficult travel conditions. Total snow accumulations of 5 to 10 inches with localized amounts up to 18 inches. * WHERE...Shasta Lake Area / Northern Shasta County, Burney Basin / Eastern Shasta County and Mountains Southwestern Shasta County to Northern Lake County. * WHEN...4 PM today to 10 AM Friday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
492 WWUS46 KSTO 242157 WSWSTO URGENT - WINTER WEATHER MESSAGE National Weather Service Sacramento CA 157 PM PST Wed Jan 24 2018 ...Winter Storm into Friday... .Pacific storm will bring periods of moderate to heavy snow and gusty wind this afternoon into Friday. Heaviest snow and strongest wind expected this evening into early Thursday morning and again late Thursday afternoon and evening. Hazardous winter driving is likely during this period with travel delays and chain controls. CAZ068-069-251400- /O.CON.KSTO.WS.W.0003.000000T0000Z-180126T1800Z/ Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- 157 PM PST Wed Jan 24 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY ABOVE 3000 FEET... * WHAT...Heavy snow. Travel will be very difficult to impossible. Damage to trees and power lines is possible. Total snow accumulations of 1 to 2 feet with localized amounts up to 3 feet. * WHERE...Western Plumas County/Lassen Park and West Slope Northern Sierra Nevada. * WHEN...Noon today to 10 AM Friday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. Wind gusts 40 to 60 mph possible over higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means there will be snow covered roads and limited visibilities. Travel is not recommended while the warning is in effect. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency.The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CAZ013-014-063-251400- /O.CON.KSTO.WW.Y.0004.180125T0000Z-180126T1800Z/ Shasta Lake Area / Northern Shasta County- Burney Basin / Eastern Shasta County- Mountains Southwestern Shasta County to Northern Lake County- 157 PM PST Wed Jan 24 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY ABOVE 2000 FEET... * WHAT...Snow. Plan on difficult travel conditions. Total snow accumulations of 5 to 10 inches with localized amounts up to 18 inches. * WHERE...Shasta Lake Area / Northern Shasta County, Burney Basin / Eastern Shasta County and Mountains Southwestern Shasta County to Northern Lake County. * WHEN...4 PM today to 10 AM Friday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CAZ064-066-251400- /O.CON.KSTO.WW.Y.0004.180125T0000Z-180126T0200Z/ Clear Lake/Southern Lake County- Northeast Foothills/Sacramento Valley- 157 PM PST Wed Jan 24 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY ABOVE 2500 FEET... * WHAT...Snow. Plan on slippery road conditions. Total snow accumulations 4 to 6 inches with localized amounts up to 8 inches. * WHERE...Clear Lake/Southern Lake County and Northeast Foothills/Sacramento Valley. * WHEN...4 PM today to 6 PM Thursday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
984 WWUS46 KSTO 251130 WSWSTO URGENT - WINTER WEATHER MESSAGE National Weather Service Sacramento CA 330 AM PST Thu Jan 25 2018 ...Winter Storm into Friday... .Pacific storm will bring periods of moderate to heavy snow and gusty wind into Friday. Hazardous winter driving conditions are likely during this period with travel delays and chain controls. CAZ068-069-260000- /O.CON.KSTO.WS.W.0003.000000T0000Z-180126T1800Z/ Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- 330 AM PST Thu Jan 25 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY ABOVE 3000 FEET... * WHAT...Snow occurring. Plan on difficult travel conditions. Additional snow accumulations of 6 to 12 inches, with localized amounts up to 18 inches, are expected. * WHERE...Western Plumas County/Lassen Park and West Slope Northern Sierra Nevada. * WHEN...Until 10 AM Friday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means there will be snow covered roads and limited visibilities. Travel is not recommended while the warning is in effect. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency.The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CAZ013-014-063-260000- /O.CON.KSTO.WW.Y.0004.000000T0000Z-180126T1800Z/ Shasta Lake Area / Northern Shasta County- Burney Basin / Eastern Shasta County- Mountains Southwestern Shasta County to Northern Lake County- 330 AM PST Thu Jan 25 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY ABOVE 2000 FEET... * WHAT...Snow occurring. Plan on difficult travel conditions. Additional snow accumulations of 4 to 8 inches, with localized amounts up to 14 inches, are expected. * WHERE...Shasta Lake Area / Northern Shasta County, Burney Basin / Eastern Shasta County and Mountains Southwestern Shasta County to Northern Lake County. * WHEN...Until 10 AM Friday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CAZ064-066-260000- /O.CON.KSTO.WW.Y.0004.000000T0000Z-180126T0200Z/ Clear Lake/Southern Lake County- Northeast Foothills/Sacramento Valley- 330 AM PST Thu Jan 25 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING ABOVE 2500 FEET... * WHAT...Snow occurring. Plan on slippery road conditions. Additional snow accumulations of 2 to 4 inches, with localized amounts up to 8 inches, are expected. * WHERE...Clear Lake/Southern Lake County and Northeast Foothills/Sacramento Valley. * WHEN...Until 6 PM today. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
823 WWUS46 KSTO 252333 WSWSTO URGENT - WINTER WEATHER MESSAGE National Weather Service Sacramento CA 333 PM PST Thu Jan 25 2018 ...Winter Storm into Friday... .Pacific storm will bring periods of moderate to heavy snow and gusty wind into Friday. Hazardous winter driving conditions are likely during this period with travel delays and chain controls. CAZ068-069-261400- /O.CON.KSTO.WS.W.0003.000000T0000Z-180126T1800Z/ Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- 333 PM PST Thu Jan 25 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY ABOVE 3000 FEET... * WHAT...Periods of heavy snow. Plan on difficult travel conditions, including during the evening commute. Additional snow accumulations of 3 to 5 inches, with localized amounts up to 7 inches, are expected. * WHERE...Western Plumas County/Lassen Park and West Slope Northern Sierra Nevada. * WHEN...Until 10 AM Friday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means there will be snow covered roads and limited visibilities. Travel is not recommended while the warning is in effect. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency.The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CAZ013-014-063-261400- /O.CON.KSTO.WW.Y.0004.000000T0000Z-180126T1800Z/ Shasta Lake Area / Northern Shasta County- Burney Basin / Eastern Shasta County- Mountains Southwestern Shasta County to Northern Lake County- 333 PM PST Thu Jan 25 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY ABOVE 2000 FEET... * WHAT...Periods of snow. Plan on slippery road conditions, including during the evening commute. Additional snow accumulations of 2 to 4 inches are expected. * WHERE...Shasta Lake Area / Northern Shasta County, Burney Basin / Eastern Shasta County and Mountains Southwestern Shasta County to Northern Lake County. * WHEN...Until 10 AM Friday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ CAZ064-066-260200- /O.CON.KSTO.WW.Y.0004.000000T0000Z-180126T0200Z/ Clear Lake/Southern Lake County- Northeast Foothills/Sacramento Valley- 333 PM PST Thu Jan 25 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING ABOVE 2500 FEET... * WHAT...Snow occurring. Plan on slippery road conditions, including during the evening commute. Additional snow accumulations of up to 2 inches are expected. * WHERE...Clear Lake/Southern Lake County and Northeast Foothills/Sacramento Valley. * WHEN...Until 6 PM today. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$
060 WWUS46 KSTO 261100 WSWSTO URGENT - WINTER WEATHER MESSAGE National Weather Service Sacramento CA 300 AM PST Fri Jan 26 2018 CAZ068-069-261200- /O.CAN.KSTO.WS.W.0003.000000T0000Z-180126T1800Z/ Western Plumas County/Lassen Park- West Slope Northern Sierra Nevada- 300 AM PST Fri Jan 26 2018 ...WINTER STORM WARNING IS CANCELLED... A few snow showers may linger until around sunrise with little or no additional snowfall accumulation expected. However, travel impacts will linger this morning. Check Caltrans for the latest road conditions: quickmap.dot.ca.gov $$ CAZ013-014-063-261200- /O.CAN.KSTO.WW.Y.0004.000000T0000Z-180126T1800Z/ Shasta Lake Area / Northern Shasta County- Burney Basin / Eastern Shasta County- Mountains Southwestern Shasta County to Northern Lake County- 300 AM PST Fri Jan 26 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Only a few light showers will linger early this morning with no impact to travel expected. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this winter storm warning went out at Jan 23, 4:30 AM PST, 7 hours 47 minutes earlier.
Area forecast discussion, Jan 23, 4:30 AM PST, 7 hours 47 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 430 AM PST Tue Jan 23 2018 .Synopsis... Fair today with some patchy morning valley fog and drizzle. Stronger Pacific storm impacts the area Wednesday into Friday with periods of moderate to heavy rain, mountain snow and gusty wind. Drier weather over the weekend. && .Discussion... Satellite imagery showing plenty of low clouds and patchy fog still lingering across much of the Central Valley, and in the mountain valleys, while the remainder of interior NorCal is seeing mainly clear skies other than some high clouds beginning to spread onshore ahead of the mid-week weather system. The depth of the stratus layer over the Sacramento region has decreased overnight as the subsidence inversion has strengthened, so probably little if any drizzle expected this morning. Dry weather today, with milder temperatures for most areas, under upper level ridging. Little change to current forecast other than to slightly slow down the onset of precipitation across interior NorCal on Wednesday. Still appears a more impactful system will affect the region mainly Wednesday and Thursday with a good shot of precipitation, heavy mountain snow with lowering snow levels, and gusty winds. Heavy snow expected in the mountains of Western Plumas and Northern Sierra Nevada Wednesday night into Thursday and have a Winter Storm Watch in effect. Several feet of snow is possible over the highest elevations. As snow levels lower significantly behind the front Wednesday night and Thursday, accumulating snow in the Coastal and Shasta mountains may warrant additional winter weather products. Could also see some light accumulations in the upper elevations of the NE foothills and Motherlode Thursday. Unsettled weather continues Thursday as post frontal upper troughing moves through. Models showing limited CAPE attm Thursday, but trending up. With steepening lapse rates Thursday afternoon as 5H temps cool into the lower -30s Deg C, will need to continue to monitor for potential thunderstorm activity. Storm total liquid QPF for this system ranges from about a 1/3" to 1.5" in the Central Valley (highest in the Northern Sacramento Valley) with 1 to 3 inches for the foothills and mountains. && .EXTENDED DISCUSSION (Saturday THROUGH Tuesday) Jet stream and associated moisture will be draped across northern California Saturday as upper level heights rise with building ridge and push unsettled weather northward and out of the forecast area. The northern Sacramento Valley and northern mountains can expect chances for rain and light mountain snow accumulations Saturday and Saturday night. High pressure dominates Sunday and brings a return to dry conditions before the next weather disturbance moves inland for the beginning of the next workweek. High temperatures through the extended forecast period will be near to slightly above average for January. && .AVIATION... VFR conditions expected for the northern Sacramento Valley terminals with MVFR/IFR conditions for delta influenced locations. Expecting conditions to improve this afternoon before another round of lower ceilings/visibilities tonight as the next weather disturbance approaches. Precipitation expected to begin 18z Tuesday through 00z Wednesday. && .STO WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Wednesday afternoon through Friday morning for West Slope Northern Sierra Nevada-Western Plumas County/Lassen Park. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 2:21 PM PST | Winter Weather Advisory | STO | 61 hr |
Nearby
Winter Storm Warnings in California, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.